MAUDE Adverse Event Report: MERIT MEDICAL MANUFACTURING AERO.STENT; TRACHEOBRONCHIAL STENT

MERIT MEDICAL MANUFACTURING AERO.STENT; TRACHEOBRONCHIAL STENT
Model Number 00884450030738
Medical Device Problem Code Unclear Information (4052)
Health Effect - Clinical Code Airway Obstruction (1699)
Date of Event 02/28/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device is not expected to return for evaluation.The complaint could not be confirmed.The root cause could not be determined.A review of the device history and complaint database could not be performed since the lot number was not provided.Should the device return at a later date, the investigation will be re-opened.
 
Event or Problem Description
A research paper identified a case report that alleges a tracheobronchial stent, implanted in (b)(6) 2018 within the patient's left main bronchus, had totally occluded with granulation tissue.The stent was removed, and the patient has undergone frequent ablation procedures.

Brand Name
AERO.STENT
Common Device Name
TRACHEOBRONCHIAL STENT
Manufacturer (Section D)
MERIT MEDICAL MANUFACTURING
14646 kirby dr
houston TX 77047
MDR Report Key10687300
Report Number3010665433-2020-00040
Device Sequence Number3208286
Product Code JCT
UDI-Device Identifier00884450030738
UDI-Public00884450030738
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
K082284
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number00884450030738
Device Catalogue Number90129-211/C
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2020
Initial Report FDA Received Date10/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;